# SDR ASAA2019102843118

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,917 hours, 7,147 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PACK ZONE TEMP CONTROLLER BITE DURING ACM INSTALL ON LOGPG 12131232, THE #1 ZONE TEMP CONTROLLER FAULTED THE SRADA EXIT LIGHT FOR THE L/H PACK. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 853 SRADA EXIT LIGHT EXTINGUISHED. PERFORMED PACK ZONE TEMPERATURE CONTROLLER BITE PER FIM 21-62 TASK 801 BITE TEST PASSED WITH NO FAULT LIGHTS ON BOTH CONTROLLERS.
